Q: IS IT TRUE THAT TAKING ANTIBIOTICS CAN UPSET BABY’S TUMMY?

Yes. When your baby has an infection, he may be prescribed antibiotics to wipe out the “bad” bacteria causing it. But antibiotics can also get rid of the “good” bacteria that live in the digestive system, resulting in diarrhea.
babycry

 WHAT CAN YOU DO?

A review in The Journal of the American Medical Association found that probiotics are associated with a reduction in antibiotic-associated diarrhea. So giving your baby probiotics may help restore a healthy balance to his gut by boosting beneficial bacteria.

MOMMY’S BLISS PROBIOITIC DROPS

Layer27
Probiotic Drops Everyday

Promotes digestive health and immune function.* Also helps with occasional gas, diarrhea and constipation.*

Layer26
Probiotic Drops + Vitamin D

Provides 400 IU of vitamin D

Layer25
Probiotic Drops Everyday

Replenishes beneficial bacteria and may help with occasional diarrhea.*

*these statements have not been evaluated by the food and drug administration. these products are not intended to diagnose, treat, cure or prevent any disease.